# SDR AALA201508189009

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 19,684 hours, 7,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, L4 DOOR FWD SILL, CORNER IS CORRODED AT Y 1589 & FRAME 66.  R & R CORNER PIECE IAW SRM 51-72-00 & DWG D53480505.
